RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 3, Pages 925–930 (Mi fpm581)  

This article is cited in 2 scientific papers (total in 2 papers)

Short communications

An approximation modulo $s_2$ of isometrical operators and cocycle conjugacy of endomorphisms of the CAR algebra

G. G. Amosov

Moscow Institute of Physics and Technology

Abstract: We investigate the possibility of approximation modulo $s_2$ of isometrical operators in Hilbert space. Further we give the criterion of innerness of quasifree automorphisms of hyperfinfite factors $\mathcal M$ of type $\mathrm{II}_1$ and type $\mathrm{III}_{\lambda }$ generated by the representations of the algebra of canonical anticommutation relations (CAR). The results are used to describe cocycle conjugacy classes of quasifree shifts on hyperfinite factors of $\mathcal M$.

Full text: PDF file (329 kB)

Bibliographic databases:
UDC: 517.98
Received: 01.02.1998

Citation: G. G. Amosov, “An approximation modulo $s_2$ of isometrical operators and cocycle conjugacy of endomorphisms of the CAR algebra”, Fundam. Prikl. Mat., 7:3 (2001), 925–930

Citation in format AMSBIB
\Bibitem{Amo01}
\by G.~G.~Amosov
\paper An~approximation modulo~$s_2$ of isometrical operators and cocycle conjugacy of endomorphisms of the~CAR algebra
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 3
\pages 925--930
\mathnet{http://mi.mathnet.ru/fpm581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1879307}
\zmath{https://zbmath.org/?q=an:1042.46037}


Linking options:
  • http://mi.mathnet.ru/eng/fpm581
  • http://mi.mathnet.ru/eng/fpm/v7/i3/p925

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Amosov, “On Markovian perturbations of the group of unitary operators associated with a stochastic process with stationary increments”, Theory Probab. Appl., 49:1 (2005), 123–132  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Amosov G.G., Baranov A.D., “On perturbations of the group of shifts on the line by unitary cocycles”, Proceedings of the American Mathematical Society, 132:11 (2004), 3269–3273  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:149
    Full text:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020